Alert archive / North Carolina / Gale Warnings in 2015
Gale Warning 5, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this gale warning at Feb 1, 2015, 3:36 PM EST. It took effect at Feb 2, 2015, 1:00 AM EST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2015, 3:36 PM EST (20:36 UTC)
- In effect from
- Feb 2, 2015, 1:00 AM EST
- Expired
- Feb 3, 2015, 4:00 AM EST
- In force
- 27 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
790 WHUS72 KMHX 012036 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 336 PM EST SUN FEB 1 2015 ...STRONG WINDS AND ROUGH SEAS EXPECTED TO DEVELOP TONIGHT AND MONDAY... .A COLD FRONT WILL APPROACH LATE TONIGHT AND MOVE THROUGH THE WATERS MONDAY AFTERNOON. STRONG SOUTHWEST WINDS 25 TO 35 KNOTS AHEAD OF THE FRONT WILL BECOME NORTHWEST BEHIND THE FRONT MONDAY AFTERNOON. SEAS WILL GRADUALLY BUILD OVERNIGHT...PEAKING AT 10 TO 15 FEET MONDAY. AMZ135-021000- /O.UPG.KMHX.SC.Y.0018.150202T0500Z-150203T1000Z/ /O.NEW.KMHX.GL.W.0005.150202T0900Z-150203T0300Z/ PAMLICO SOUND- 336 PM EST SUN FEB 1 2015 ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT...BECOMING NORTHWEST MONDAY AFTERNOON. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ152-154-156-158-021000- /O.UPG.KMHX.GL.A.0002.150202T0800Z-150203T0600Z/ /O.NEW.KMHX.GL.W.0005.150202T0600Z-150203T0600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 336 PM EST SUN FEB 1 2015 ...GALE WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS 40 TO 45 KT...BECOMING NORTHWEST LATE MONDAY. * SEAS...8 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ150-021000- /O.UPG.KMHX.GL.A.0002.150202T2000Z-150203T0600Z/ /O.NEW.KMHX.GL.W.0005.150202T2000Z-150203T0600Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 336 PM EST SUN FEB 1 2015 ...GALE WARNING IN EFFECT FROM 3 PM MONDAY TO 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 1 AM EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ136-137-021000- /O.EXB.KMHX.SC.Y.0018.150202T0900Z-150203T0300Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 336 PM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST MONDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT...BECOMING NORTHWEST MONDAY AFTERNOON. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-131-021000- /O.EXT.KMHX.SC.Y.0018.150202T0900Z-150203T0700Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 336 PM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM MONDAY TO 2 AM EST TUESDAY... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT...BECOMING NORTHWEST MONDAY AFTERNOON. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
190 WHUS72 KMHX 020357 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1057 PM EST SUN FEB 1 2015 ...STRONG WINDS AND ROUGH SEAS EXPECTED TO DEVELOP TONIGHT AND MONDAY... .A COLD FRONT WILL APPROACH LATE TONIGHT AND MOVE THROUGH THE WATERS MONDAY AFTERNOON. STRONG SOUTHWEST WINDS 25 TO 35 KNOTS AHEAD OF THE FRONT WILL BECOME NORTHWEST BEHIND THE FRONT MONDAY AFTERNOON. SEAS WILL GRADUALLY BUILD OVERNIGHT...PEAKING AT 10 TO 15 FEET MONDAY. AMZ152-154-156-158-021600- /O.CON.KMHX.GL.W.0005.150202T0600Z-150203T0600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1057 PM EST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT...BECOMING NORTHWEST LATE MONDAY. * SEAS...8 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ135-021600- /O.CON.KMHX.GL.W.0005.150202T0900Z-150203T0300Z/ PAMLICO SOUND- 1057 PM EST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM EST MONDAY... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 40 KT...BECOMING NORTHWEST MONDAY AFTERNOON. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ150-021600- /O.CON.KMHX.GL.W.0005.150202T2000Z-150203T0600Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 1057 PM EST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM MONDAY TO 1 AM EST TUESDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ136-137-021600- /O.CON.KMHX.SC.Y.0018.150202T0900Z-150203T0300Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 1057 PM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST MONDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT...BECOMING NORTHWEST MONDAY AFTERNOON. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-131-021600- /O.CON.KMHX.SC.Y.0018.150202T0900Z-150203T0700Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 1057 PM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 2 AM EST TUESDAY... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT...BECOMING NORTHWEST MONDAY AFTERNOON. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
458 WHUS72 KMHX 020918 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 418 AM EST MON FEB 2 2015 ...STRONG WINDS AND ROUGH SEAS EXPECTED TO TODAY INTO TONIGHT... .A COLD FRONT WILL APPROACH THIS MORNING AND MOVE THROUGH THE WATERS THIS AFTERNOON. STRONG SOUTHWEST WINDS 25 TO 35 KNOTS AHEAD OF THE FRONT WILL BECOME NORTHWEST BEHIND THE FRONT THIS AFTERNOON. SEAS WILL GRADUALLY BUILD THIS MORNING...PEAKING AT 9 TO 14 FEET MONDAY. AMZ135-022130- /O.CON.KMHX.GL.W.0005.000000T0000Z-150203T0300Z/ PAMLICO SOUND- 418 AM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT...BECOMING NORTHWEST. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ152-154-156-158-022130- /O.CON.KMHX.GL.W.0005.000000T0000Z-150203T0600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 418 AM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...SOUTHWEST 25 TO 35 KT...BECOMING WEST 30 TO 40 KNOTS. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ150-022130- /O.CON.KMHX.GL.W.0005.150202T2000Z-150203T0600Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 418 AM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM EST TUESDAY... * WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT...BECOMING NORTHWEST. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ130-131-022130- /O.EXT.KMHX.SC.Y.0018.000000T0000Z-150203T0800Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 418 AM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST TUESDAY... * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 30 KT...BECOMING NORTHWEST. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-022130- /O.CON.KMHX.SC.Y.0018.000000T0000Z-150203T0300Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 418 AM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT...BECOMING NORTHWEST. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
228 WHUS72 KMHX 021448 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 948 AM EST MON FEB 2 2015 ...STRONG WINDS AND ROUGH SEAS EXPECTED TO TODAY INTO TONIGHT... .A COLD FRONT WILL APPROACH THIS MORNING AND MOVE THROUGH THE WATERS THIS AFTERNOON. STRONG SOUTHWEST WINDS 25 TO 35 KNOTS AHEAD OF THE FRONT WILL BECOME NORTHWEST BEHIND THE FRONT THIS AFTERNOON. SEAS WILL GRADUALLY BUILD THIS MORNING...PEAKING AT 9 TO 14 FEET MONDAY. AMZ130-131-030300- /O.UPG.KMHX.SC.Y.0018.000000T0000Z-150203T0800Z/ /O.EXA.KMHX.GL.W.0005.000000T0000Z-150203T0300Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 948 AM EST MON FEB 2 2015 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT THIS AFTERNOON AND EVENING. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ150-030300- /O.EXT.KMHX.GL.W.0005.150202T1448Z-150203T0600Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 948 AM EST MON FEB 2 2015 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...WEST 30 TO 35 KT WITH GUSTS UP TO 45 KT THIS AFTERNOON AND EVENING. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ135-030300- /O.CON.KMHX.GL.W.0005.000000T0000Z-150203T0300Z/ PAMLICO SOUND- 948 AM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...WEST 30 TO 35 KT WITH GUSTS UP TO 40 KT THIS AFTERNOON AND EVENING. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ152-154-156-158-030300- /O.CON.KMHX.GL.W.0005.000000T0000Z-150203T0600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 948 AM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...WEST 30 TO 35 KT WITH GUSTS UP TO 40 TO 45 KT THIS AFTERNOON AND EVENING. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ136-137-030300- /O.CON.KMHX.SC.Y.0018.000000T0000Z-150203T0300Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 948 AM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * WAVES...MODERATE TO HEAVY CHOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
330 WHUS72 KMHX 022016 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 316 PM EST MON FEB 2 2015 ...STRONG WINDS AND ROUGH SEAS EXPECTED THIS EVENING AND OVERNIGHT... .A COLD FRONT WILL PUSH OFFSHORE THIS EVENING WITH. BEHIND THE FRONT STRONG HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST. STRONG NORTHWEST WITH OF 30 TO 35 KT ARE EXPECTED THIS EVENING AND OVERNIGHT. SEAS WILL WILL PEAK AT 9 TO 14 FEET. AMZ130-131-135-150-152-154-156-158-030830- /O.EXT.KMHX.GL.W.0005.000000T0000Z-150203T0900Z/ ALBEMARLE SOUND-ALLIGATOR RIVER-PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 316 PM EST MON FEB 2 2015 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ136-137-030830- /O.EXT.KMHX.SC.Y.0018.000000T0000Z-150203T0900Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 316 PM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...MODERATE TO HEAVY CHOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
949 WHUS72 KMHX 030906 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 406 AM EST TUE FEB 3 2015 ...WINDS AND SEAS SUBSIDING... .HIGH PRESSURE WILL QUICKLY BUILD INTO THE REGION TODAY AND WILL LINGER INTO TONIGHT. WINDS AND SEAS WILL RAPIDLY DECREASE THIS MORNING INTO THIS AFTERNOON. AMZ150-152-154-031800- /O.EXP.KMHX.GL.W.0005.000000T0000Z-150203T0900Z/ /O.NEW.KMHX.SC.Y.0019.150203T0906Z-150203T1800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 406 AM EST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS...NORTHWEST 15 TO 20 KT. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-131-135-156-158-031015- /O.EXP.KMHX.GL.W.0005.000000T0000Z-150203T0900Z/ ALBEMARLE SOUND-ALLIGATOR RIVER-PAMLICO SOUND- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 406 AM EST TUE FEB 3 2015 ...GALE WARNING HAS EXPIRED... WINDS ARE NO LONGER GALE FORCE SO THE WARNING WAS ALLOWED TO EXPIRE AT 4 AM EST. $$ AMZ136-137-031015- /O.EXP.KMHX.SC.Y.0018.000000T0000Z-150203T0900Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 406 AM EST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT WINDS HAVE DIMINISHED SO THE ADVISORY WAS ALLOWED TO EXPIRE AT 4 AM EST. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Feb 1, 3:09 PM EST, 27 minutes earlier.
Area forecast discussion, Feb 1, 3:09 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
309 PM EST SUN FEB 1 2015
.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE WEST TONIGHT AND CROSS THE
AREA MONDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST TUESDAY AND
MOVE OFFSHORE TUESDAY NIGHT. ANOTHER COLD FRONT WILL CROSS THE
AREA WEDNESDAY NIGHT. LOW PRESSURE WILL DEVELOP ON THE FRONT
OFFSHORE OF THE COAST THURSDAY AND MOVE AWAY FROM THE REGION
FRIDAY. HIGH PRESSURE WILL RE-BUILD OVER THE REGION NEXT WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM SUN...LATEST SFC ANALYSIS SHOWS 1004MB LOW OVER WESTERN
MO/EASTERN IL WITH ASSOCIATED COLD FRONT EXTENDING FROM THE NE US
BACK INTO TX. HIGH PRESSURE WILL CONTINUE TO MOVE OFF THE SE COAST
TONIGHT AS STRONG COLD FRONT APPROACHES FROM THE WEST. PRECIP
SHIELD CURRENTLY WELL TO THE W/SW...ACROSS THE TN VALLEY AND
ALABAMA. PRECIP CHANCES INCREASE OVERNIGHT AS WAA/LIFT INCREASE
ACROSS THE AREA. NO SIG CHANGES TO PREVIOUS POPS...WILL CONTINUE
TO INCREASE TO LIKELY/CATEGORICAL AFTER MIDNIGHT. ISO TSTM
POSSIBLE ALONG THE SOUTHERN COAST LATE...THOUGH EXPECT BULK OF
INSTABILITY TO REMAIN OFFSHORE. PRESSURE GRADIENT WILL TIGHTEN
OVERNIGHT AND SSW WINDS WILL INCREASE QUICKLY AFTER
MIDNIGHT...WITH GUSTS 30-40 MPH LATE. MILD TEMPS OVERNIGHT WITH
NON-DIURNAL TEMP CURVE AND WAA. LOWS EARLY 45-50 DEGREES...WARMING
INTO THE MID/UPPER 50S MONDAY MORNING.
&&
.SHORT TERM /MONDAY/...
AS OF 3 PM SUN...SFC LOW WILL CONTINUE TO DEEPEN AND PUSH THROUGH
THE MID-ATLANTIC REGION MONDAY...WHILE COLD FRONT AND SHORTWAVE
TROUGH PUSH THROUGH ENC MONDAY AFTERNOON. WILL CONTINUE
CATEGORICAL POPS FOR THE FIRST PART OF THE DAY...THEN GRADUALLY
TAPERING OFF FROM WEST TO EAST MONDAY AFTERNOON. ISO TSTM POSSIBLE
ALONG THE COAST EARLY MON BUT WILL CONTINUE TO LIMIT MENTION TO
WATERS WITH SLIGHTLY INCREASED INSTABILITY. GUSTY SWLY WINDS
CONTINUE AHEAD OF THE FRONT...WITH GUSTS 30-40MPH. AT THIS TIME
THINK GUSTS WILL REMAIN BELOW WIND ADVISORY CRITERIA THOUGH COULD
BE MARGINAL ALONG THE OUTER BANKS AND SOUTHERN COAST. EXPECT NON-
DIURNAL TEMP CURVE WITH HIGHS IN THE MID 50S/LOW 60S AHEAD OF THE
FRONT...THEN FALLING WITH CAA MONDAY AFTERNOON BEHIND THE
BOUNDARY.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
AS OF 230 PM SUNDAY...HIGH PRES WILL BUILD IN FROM THE W MON
NIGHT WITH MCLR SKIES EXPECTED OVER REGION. TIGHT GRDNT WILL
PRODUCE WINDY CONDITIONS ALL AREAS IN THE EVENING THAT WILL CONT
THRU THE NIGHT ALONG THE BEACHES. LOWS WILL RANGE FROM AROUND 25
INLAND TO LOWER 30S OBX. FAST MOVING SHORT WAVE WILL CROSS TUE BUT
WITH VERY DRY AIRMASS OVER REGION NOT EVEN EXPECTING MANY CLOUDS
WITH FEATURE. HIGH PRES WILL CREST OVER THE REGION BY LATE TUE
WITH HIGHS RANGING FROM UPR 30S FAR NE TO LOW/MID 40S ELSEWHERE.
TEMPS WILL DROP QUICKLY TUE EVENING INTO THE 25 TO 30 DGR RANGE
MOST AREA THEN LIKELY LVL OFF LATE AS THE HIGH MOVES OFFSHORE AND
LIGHT RETURN FLOW DEVELOPS. WED LOOKS MILD WITH SW FLOW AHEAD OF
NEXT COLD FRONT...LOW LVL THICKNESSES SUPPORT HIGHS IN THE LOWER
50S NE TO UPR 50S SW.
12Z RUNS OF GFS AND ECMWF NOW COMING INTO BETTER AGREEMENT MID TO
LATE WEEK. COLD FRONT WILL CROSS LATE WED NIGHT AND EARLY THU WITH
SOME MOISTURE LIFTING NE ALONG THE CST...ESPCLY THU. CONT PREV FCST
OF CHC POPS CST TO SLIGHT CHC INLAND THU...LOW LVL TEMPS STAY ABOVE
FREEZING WITH JUST RAIN EXPECTED. DRIER/COLDER AIR WILL THEN SPREAD
IN THU NIGHT INTO FRI AS STRONG HIGH PRES BUILDS IN FROM THE NW.
HAVE SLIGHT CHC OF LIGHT RAIN IMD CST THU EVENING THEN DRY LATE THU
NIGHT AND FRI. HIGHS THU WILL RANGE FROM MID 40S N TO AROUND 50
S...COLDEST AIR WILL CROSS FRI WITH HIGHS MAINLY 35 TO 40. THE
STRONG HIGH WILL CROSS LATER FRI NIGHT INTO EARLY SAT THEN DRIFT S
OF REGION INTO SUNDAY AS BACKDOOR COLD FRONT APPROACHES FROM THE N.
TEMPS WILL MODERATE OVER THE WEEKEND WITH HIGHS IN 40S SAT THEN 50S
ON SUNDAY.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY/...
AS OF 1230 PM SUN...VFR CONDITIONS CURRENTLY WITH BKN MID CLOUDS
AND SWLY FLOW. CONDITIONS EXPECTED TO DETERIORATE OVERNIGHT AS
COLD FRONT APPROACHES AND SHOWERS OVERSPREAD THE REGION. EXPECT
MVFR CONDITIONS TO DEVELOP...WITH THE POTENTIAL FOR PERIODS OF
IFR MAINLY MONDAY MORNING. SHOWERS SHOULD TAPER OFF FROM WEST TO
EAST MON AFTERNOON...WITH CEILINGS IMPROVING.
GUSTY SWLY WINDS DEVELOP LATE TONIGHT AND INTO MONDAY WITH WIND
GUSTS 20-30KT...THIS COULD RESULT IN CROSSWIND IMPACTS FOR RUNWAY
AT EWN. THE COLD FRONT WILL MOVE THROUGH THE TERMINALS MONDAY
AFTERNOON...WITH GUSTY WINDS BECOMING W/NW.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 230 PM SUNDAY...VFR MONDAY NIGHT THROUGH WED AS HIGH PRES
BUILDS ACROSS AND OFFSHORE WITH DRY AIRMASS OVER THE REGION. GUSTY
NW WINDS EXPECTED MON EVENING. A COLD FRONT WILL CROSS THE REGION
LATE WED NIGHT AND THURSDAY AND MAY SEE SUB-VFR CONDITIONS MAINLY
THU WITH SCT SHRA. DRIER AIR WILL BUILD IN THU NIGHT AND FRI WITH
VFR EXPECTED. GUSTY N WINDS LIKELY TO DEVELOP THU AND CONT INTO
EARLY FRI.
&&
.MARINE...
SHORT TERM /THROUGH MONDAY/...
AS OF 3 PM SUN...LATEST OBS SHOW SE/W WINDS 5-10KT AND SEAS 2-3FT
ACROSS THE WATERS. LOCALLY STILL AROUND 5FT AT BUOY 41025 WITH
WATERS TEMPS AROUND 71 DEGREES. CONDITIONS WILL QUICKLY
DETERIORATE OVERNIGHT AS A STRONG COLD FRONT APPROACHES FROM THE
WEST. SSW WINDS WILL INCREASE TO 20-30KT ACROSS THE WATERS SOUTH
OF OREGON INLET AND PAMLICO SOUND AND 15-25KT ACROSS THE NORTHERN
WATERS AND ALBEMARLE SOUND. LOCAL SWAN AND WAVEWATCH IN GOOD
AGREEMENT SHOWING SEAS BUILDING 8-13FT SOUTH OF OREGON INLET...AND
4-9FT NORTH BY 12Z. SEAS WILL PEAK MONDAY 9-15FT. STRONG WINDS
WILL CONTINUE THROUGH THE DAY AHEAD OF AND THEN BEHIND THE FRONT.
THE FRONT WILL MOVE THROUGH THE WATERS MONDAY AFTERNOON...WITH
FLOW BECOMING WNW.
CURRENT HEADLINES IN PLACE...GALE WARNINGS FOR THE PAMLICO SOUND
AND COASTAL WATERS SOUTH OF OREGON INLET DEVELOPING TONIGHT...AND
SCA FOR ALBEMARLE SOUND AND NEUSE/PAMLICO RIVERS DEVELOPING LATE
TONIGHT AND EARLY MONDAY MORNING. THINK THE COLDER WATER TEMPS
WILL LIMIT MIXING OF SSW FLOW ACROSS THE NORTHERN WATERS
INITIALLY OVERNIGHT...BUT EXPECT BRIEF PERIOD OF GALE FORCE WINDS
BEHIND THE BOUNDARY THERE MONDAY AFTERNOON INTO MONDAY NIGHT.
PLEASE SEE COASTAL FLOOD/TIDE SECTION BELOW FOR POTENTIAL MINIMAL
IMPACTS.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 230 PM SUNDAY...STRONG SCA TO GALE FORCE WINDS MON EVENING AS
CAA AND TIGHT GRDNT PRODUCE NW WINDS 25 TO 35 KTS. AS CAA WANES AND
HIGH BUILDS CLOSER LATER MON NIGHT EXPECT WINDS TO GRAD DIMINISH TO
20 TO 25 KTS. SEAS WILL CONT AT 7 TO 10 FT OUTER WTRS MUCH OF MON
NIGHT. WINDS WILL DIMINISH QUICKLY TUE AS THE HIGH BUILDS QUICKLY TO
THE CST. EXPECT SPEEDS TO DROP AOB 10 KTS LATER TUE WITH SEAS
DROPPING BELOW 6 FT THRU THE AFTN. HIGH PRESSURE WILL SHIFT THROUGH
THE EASTERN NC WATERS TUESDAY NIGHT AND OFF THE COAST
WEDNESDAY...WINDS SHIFTING BUT REMAINING 10 KNOTS OR LESS WITH SEAS
SUBSIDING TO 1 TO 3 FT LATER TUE NIGHT THRU WED. A COLD FRONT WILL
CROSS THE WATERS LATE WED NIGHT AND EARLY THURSDAY WITH ANOTHER
SURGE OF COLD AIR BUILDING WINDS AND SEAS TO SMALL CRAFT ADVISORY
LEVELS THURSDAY THROUGH FRIDAY. SEAS WILL BUILD TO 6 TO 8 FT THU
AFTN THEN BUILD FURTHER TO 8 TO 10 FT OUTER WTRS THU NIGHT INTO
EARLY FRI.
&&
.TIDES/COASTAL FLOODING...
AS OF 3 PM SUN...STRONG SSW WINDS WILL DEVELOP TONIGHT INTO MONDAY
AHEAD OF A STRONG COLD FRONT. THE COLD FRONT WILL MOVE THROUGH
MONDAY AFTERNOON WITH STRONG NW WINDS DEVELOPING BEHIND IT MONDAY
AFTERNOON AND MONDAY NIGHT. MINOR WATER LEVEL RISES WILL BE
POSSIBLE FOR SOUNDSIDE AREAS ADJACENT TO THE PAMLICO
SOUND...MAINLY BEHIND THE FRONT LATE MONDAY. MINOR LOW WATER WILL
ALSO BE POSSIBLE MON AFTERNOON AND MON NIGHT OVER THE WESTERN
PAMLICO SOUND AND RIVERS.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM EST MONDAY FOR AMZ136-
137.
GALE WARNING FROM 4 AM TO 10 PM EST MONDAY FOR AMZ135.
SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 2 AM EST TUESDAY FOR
AMZ130-131.
GALE WARNING FROM 1 AM MONDAY TO 1 AM EST TUESDAY FOR AMZ152-
154-156-158.
GALE WARNING FROM 3 PM MONDAY TO 1 AM EST TUESDAY FOR AMZ150.
&&
SYNOPSIS...CTC/CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...RF
AVIATION...CQD/RF
MARINE...CQD/RF
TIDES/COASTAL FLOODING...CQDHazardous weather outlook, Feb 1, 3:14 PM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 314 PM EST SUN FEB 1 2015 NCZ029-044>047-079>081-090>095-098-103-104-022015- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 314 PM EST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL APPROACH THE REGION TONIGHT. SOUTH TO SOUTHWEST WINDS WILL INCREASE QUICKLY OVERNIGHT WITH GUSTS 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION MONDAY. SOUTHWEST WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED AHEAD OF THE FRONT BECOMING WEST TO NORTHWEST BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 4:28 AM EST | Gale Watch | MHX | 11 hr | |
| Feb 1, 4:28 AM EST | Small Craft Advisory | MHX | 48 hr |
Nearby
Gale Warnings in North Carolina, 2015Every gale warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.